# SDR HALA2022012000020

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 35,694 hours, 5,592 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7300 · Engine Fuel and Control
- Part: Ejector
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON PDC FOUND #1 ENG DRIPPING FUEL FROM DRAIN MAST // REMOVED AND REPLACED #1 ENG FUEL DRAIN EJECTOR PER AMM 71-71-42. OPS AND LEAK CHECK OK. A/C OK FOR SVC.
